# SDR DALA2023102308711

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 111,145 hours, 16,368 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR HANDLE DISARMED BUT ARMED LIGHT ILLUMINATED. FA FORWARD PANEL SHOWS ARMED.   DEFER TO MEL 52-11-01. PLCD INST. 'M' PROC C/W. (6742309)
